Mod p reducibility of unramified representations of finite groups of Lie type

Pham Huu Tiep, A. E. Zalesskii

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)439-472
Number of pages34
JournalProceedings of the London Mathematical Society
Volume84
Issue number2
StatePublished - Mar 2002
Externally publishedYes

Fingerprint

Finite Groups of Lie Type
Reducibility

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Mod p reducibility of unramified representations of finite groups of Lie type. / Tiep, Pham Huu; Zalesskii, A. E.

In: Proceedings of the London Mathematical Society, Vol. 84, No. 2, 03.2002, p. 439-472.

Research output: Contribution to journalArticle

@article{505fd94f282a449a8619f178e52c2569,
title = "Mod p reducibility of unramified representations of finite groups of Lie type",
author = "Tiep, {Pham Huu} and Zalesskii, {A. E.}",
year = "2002",
month = "3",
language = "English (US)",
volume = "84",
pages = "439--472",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Mod p reducibility of unramified representations of finite groups of Lie type

AU - Tiep, Pham Huu

AU - Zalesskii, A. E.

PY - 2002/3

Y1 - 2002/3

UR - http://www.scopus.com/inward/record.url?scp=0036510486&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036510486&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0036510486

VL - 84

SP - 439

EP - 472

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 2

ER -